# SDR ASOA2016013014478

- Difficulty date: January 30, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT RBL 9 BETWEEN BS 559+112 & 574 HAS CORROSION.   FOUND TO BE OUT OF LIMITS.  FABRICATED A NEW CARGO TRACK IAW REO 601R-53-00485, SRM 53-21-49.  REMOVED AND REPLACED THE CARGO TRACK IAW AMM 53-00-49-000-801, AND AMM 53-00-49-400-801.
